# SDR SWAA2023062771877

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 50,199 hours, 30,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT SIDEWALL LIGHT INOP<[01] REPLACED FUSE AND RELAMPED PER AMM 33-51-01
